A 26-year-old female asked:
I am on mononessa bc pills. Period supposed to start in 9 days, light cramping in lower back. is this normal on the pill to cramp mid cycle?
1 doctor answer
Dr. Anne Phelan-adams answered
Specializes in Family Medicine
More or less: It's not uncommon when on OCP's to still have some menstrual irregularities. This is more common with lower dose pills and in the first three months after starting the pill. Mild cramping can also occur mid-cycle during ovulation. Please consult your healthcare professional to determine whether or not these symptoms represent lack of pill effectiveness .
Answered on Sep 28, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!